IJPAM: Volume 109, No. 2 (2016)
BERNOULLI OF SECOND KIND AND MOTT POLYNOMIALS
Department of Mathematical Sciences
Cardamom Planters' Association College
Bodinayakanur-625513, Tamilnadu, INDIA
Abstract. The aim of this paper is to study the characterization of delta operator for some Sheffer polynomials. We investigate, within such context, the characterization of the delta operator for the Euler, the Bernouli of second kind and the Mott polynomials. We can derive many interesting properties of the above polynomials.
Received: June 29, 2016
AMS Subject Classification: 05A10, 05A16, 41A58
Key Words and Phrases: delta operator, basic polynomial sequences, Euler polynomials, Bernoulli of second kind, Mott polynomials, Sheffer polynomials
Download paper from here.
DOI: 10.12732/ijpam.v109i2.13 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 371 - 384